Jorgensen groups of parabolic type II (Countably infinite case)

Access this Article

Search this Article

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 41(3), 491-506, 2004-09

    Osaka University and Osaka City University, Departments of Mathematics

Codes

  • NII Article ID (NAID)
    120005986925
  • NII NACSIS-CAT ID (NCID)
    AA00765910
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0030-6126
  • Data Source
    IR 
Page Top